Alert archive / Missouri / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 129, NWS Kansas City, MO

June 17, 20174 counties in Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Jun 17, 2017, 9:00 PM CDT for 4 counties in Missouri. It was in force for 45 min. 18 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2017, 9:00 PM CDT (02:00 UTC)
Expired
Jun 17, 2017, 9:45 PM CDT
In force
45 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Clay County, MO, Jackson County, MO, Platte County, MO, Ray County, MO

The radar

The Pleasant Hill radar (KEAX), 53 km from the middle of the area, began a volume at 02:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 17, 9:05 PM CDTTSTM WND DMG5 Ese Ferrelview, MOTREE SNAPPED IN HALF
Jun 17, 9:05 PM CDTTSTM WND DMG5 Ne Lake Waukomis, MOTREE SNAPPED IN HALF.
Jun 17, 9:07 PM CDTTSTM WND GST 75Riverside, MOWENT ON FOR 3-4 MINUTES.
Jun 17, 9:10 PM CDTTSTM WND DMG1 Se Gladstone, MO10 INCH DIAMETER TREE FELL ON A CAR. NO ONE WAS INJURED.
Jun 17, 9:12 PM CDTTSTM WND GST 501 N Northmoor, MONEAR ENGLEWOOD RD. AND U.S. HWY 169.
Jun 17, 9:13 PM CDTTSTM WND DMG1 Ese Gladstone, MODELAYED REPORT: TREE DAMAGE WITH 5 LIMBS SNAPPED OFF, SUBMITTED VIA SOCIAL MEDIA. TIME ESTIMATED FROM RADAR.
Jun 17, 9:15 PM CDTTSTM WND DMG2 Nne Gladstone, MONUMEROUS TREES DOWN BETWEEN WALMART AND 66TH TERRACE, APPROXIMATELY 6-8 INCHES IN DIAMETER.
Jun 17, 9:15 PM CDTTSTM WND DMGGladstone, MOTREES DOWN AT 61ST ST. AND HOWARD AVE.
Jun 17, 9:15 PM CDTTSTM WND DMGGladstone, MOEM REPORTS GLADSTONE HAS SEVERAL STREETS BLOCKED DUE TO DAMAGE, GOOD PORTION OF THE CITY WITHOUT POWER, PUBLIC WORKS DEPLOYING CREWS FOR DEBRIS REMOVAL.
Jun 17, 9:15 PM CDTTSTM WND DMGGladstone, MOSPORADIC POWER OUTAGES IN GLADSTONE WITH LIMBS DOWN.
Jun 17, 9:17 PM CDTTSTM WND GST 582 Ne Gladstone, MO50 TO 60 MPH EST. WINDS AT 72ND ST. AND ANTIOCH RD.
Jun 17, 9:18 PM CDTTSTM WND GST 604 N Oakview, MOAT 93RD ST. AND NORTH OAK TRFWY.
Jun 17, 9:25 PM CDTTSTM WND GST 604 Nne Oakview, MO
Jun 17, 9:25 PM CDTTSTM WND GST 70Oakwood Park, MO
Jun 17, 9:25 PM CDTTSTM WND GST 801 N Randolph, MOSPOTTER SAW TRANSFORMERS BLOW. REPORTED AT WORLDS OF FUN.
Jun 17, 9:29 PM CDTTSTM WND GST 651 E Gladstone, MOMULTIPLE TREES DOWN. 61ST ST. AND ANTIOCH RD.
Jun 17, 9:30 PM CDTTSTM WND DMGOakwood, MO4 IN DIAMETER TREES SNAPPED.
Jun 17, 9:30 PM CDTTSTM WND DMGOakwood Park, MOBLOWN TRANSFORMER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 17 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 6:12 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 2.0 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2017-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4476 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2017-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4476 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
1204 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
103 m²/s²
Significant tornado parameter
-0.3
Supercell composite
-1.9

Open this sounding in Storm Lab

The text

As transmitted.

156 
WUUS53 KEAX 180200
SVREAX
MOC047-095-165-177-180245-
/O.NEW.KEAX.SV.W.0129.170618T0200Z-170618T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Kansas City/Pleasant Hill MO
900 PM CDT SAT JUN 17 2017

The National Weather Service in Pleasant Hill has issued a

* Severe Thunderstorm Warning for...
  Clay County in west central Missouri...
  West central Ray County in west central Missouri...
  Southeastern Platte County in west central Missouri...
  Northern Jackson County in west central Missouri...

* Until 945 PM CDT

* At 900 PM CDT, a severe thunderstorm was located near Smithville,
  moving east at 50 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Kansas City, Independence, Liberty, Gladstone, Excelsior Springs,
  Smithville, Kearney, Parkville, North Kansas City, Sugar Creek,
  Buckner, Riverside, Lawson, Weatherby Lake, Claycomo, Courtney,
  Pleasant Valley, Lake Waukomis, Glenaire and Ferrelview.

This includes the following highways...
 Interstate 35 in Missouri between mile markers 6 and 30.
 Interstate 29 between mile markers 0 and 13.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3946 9460 3941 9409 3905 9422 3914 9459
      3916 9460 3915 9463 3916 9466 3918 9466
      3919 9468 3917 9471 3919 9477
TIME...MOT...LOC 0200Z 291DEG 42KT 3936 9463 

HAIL...<.75IN
WIND...60MPH
 
$$

Hawblitzel
3 follow-up statements
346 
WWUS53 KEAX 180215
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
915 PM CDT SAT JUN 17 2017

MOC047-095-165-177-180245-
/O.CON.KEAX.SV.W.0129.000000T0000Z-170618T0245Z/
Clay MO-Ray MO-Platte MO-Jackson MO-
915 PM CDT SAT JUN 17 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR CLAY...WEST CENTRAL RAY...SOUTHEASTERN PLATTE AND NORTHERN
JACKSON COUNTIES...

At 915 PM CDT, a severe thunderstorm was located over Avondale, or 
over Gladstone, moving southeast at 50 mph. At 910 PM a 75 mph wind 
gust was reported in Riverside with this storm.

HAZARD...75 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings. 

Locations impacted include...
Kansas City, Independence, Liberty, Gladstone, Excelsior Springs,
Smithville, Kearney, Parkville, North Kansas City, Sugar Creek,
Buckner, Riverside, Claycomo, Courtney, Pleasant Valley, Lake
Waukomis, Glenaire, Avondale, Platte Woods and Oakview.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3938 9461 3932 9412 3905 9422 3914 9459
      3916 9460 3915 9463 3916 9466 3918 9466
      3919 9468 3917 9471
TIME...MOT...LOC 0215Z 322DEG 42KT 3918 9454 

HAIL...<.75IN
WIND...70MPH
 
$$

Hawblitzel
670 
WWUS53 KEAX 180228
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
928 PM CDT SAT JUN 17 2017

MOC165-180236-
/O.CAN.KEAX.SV.W.0129.000000T0000Z-170618T0245Z/
Platte MO-
928 PM CDT SAT JUN 17 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PLATTE COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until 200 AM CDT for
northeastern Kansas...and west central Missouri.

LAT...LON 3930 9455 3929 9413 3905 9422 3914 9459
      3916 9460
TIME...MOT...LOC 0226Z 291DEG 42KT 3913 9438 

$$

MOC047-095-177-180245-
/O.CON.KEAX.SV.W.0129.000000T0000Z-170618T0245Z/
Clay MO-Ray MO-Jackson MO-
928 PM CDT SAT JUN 17 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR SOUTHERN CLAY...WEST CENTRAL RAY AND NORTHERN JACKSON COUNTIES...

At 926 PM CDT, a severe thunderstorm was located near Birmingham, 
moving southeast at 50 mph. Numerous reports of wind gusts up to 75 
mph have been received across southern Clay County with this storm.

This is a very dangerous storm.

HAZARD...80 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be heavily damaged. Expect 
         considerable damage to roofs, windows, and vehicles. 
         Extensive tree damage and power outages are likely. 

Locations impacted include...
Kansas City, Independence, Liberty, Gladstone, North Kansas City,
Sugar Creek, Buckner, Claycomo, Courtney, Pleasant Valley, Glenaire,
Avondale, Oakview, Sibley, Missouri City, River Bend, Oakwood Park,
Oakwood, Birmingham and Oaks.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

This is a DANGEROUS SITUATION. This storm is producing widespread 
wind damage across Clay County. SEEK SHELTER NOW inside a sturdy 
structure and stay away from windows.

&&

LAT...LON 3930 9455 3929 9413 3905 9422 3914 9459
      3916 9460
TIME...MOT...LOC 0226Z 291DEG 42KT 3913 9438 

HAIL...<.75IN
WIND...80MPH
 
$$

Hawblitzel
370 
WWUS53 KEAX 180243
SVSEAX

Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
943 PM CDT SAT JUN 17 2017

MOC047-095-177-180253-
/O.EXP.KEAX.SV.W.0129.000000T0000Z-170618T0245Z/
Clay MO-Ray MO-Jackson MO-
943 PM CDT SAT JUN 17 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CLAY...WEST CENTRAL
RAY AND NORTHERN JACKSON COUNTIES WILL EXPIRE AT 945 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.

A severe thunderstorm watch remains in effect until 200 AM CDT for
northeastern Kansas...and west central Missouri.

LAT...LON 3930 9455 3929 9413 3905 9422 3914 9459
      3916 9460
TIME...MOT...LOC 0243Z 291DEG 42KT 3907 9417 

$$

Hawblitzel

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 6:43 PM CDT, 2 hours 17 minutes earlier.

Area forecast discussion, Jun 17, 6:43 PM CDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
643 PM CDT Sat Jun 17 2017

.Discussion...
Issued at 115 PM CDT SAT JUN 17 2017

Widespread severe weather is still on track today along a strong
cold front expected to push through the CWA this afternoon and well
into the evening hours. Also, expecting to see dangerous heat levels
across eastern Kansas and western Missouri today with continued
increasing dew point values, combined with air temperatures rising
into the low to perhaps mid 90s. Lingering storms this morning
have produced a thinning cirrus canopy over the area, which has
kept temperatures in check slightly, though dangerous heat remains
likely this afternoon. An Excessive Heat Warning remains in
effect until 7 PM as heat indices will approach 105 to 109 degrees
across eastern Kansas and western Missouri. Caution should be
exercised during afternoon and evening outdoor activities in light
of these conditions. The next hazardous weather feature to
monitor is with the likelihood for damaging winds and large hail,
with a possible isolated tornado risk beginning by the late
afternoon into the late evening hours. In the wake of Friday night
convection across much of the area, the northwest to
southeastward oriented cold pool generated from this activity has
left behind a stagnant boundary across northeastern Kansas into
northwestern Missouri. Strong warm moist advection from the Gulf
of Mexico continues to feed into eastern Kansas and is pooling
moisture over northeastern Kansas as a result. A westward to
eastward stratocumulus layer depicted on visible satellite imagery
also gives evidence to this, and this boundary may add to the
complex scenario presented for afternoon convection as the
synoptic front pushes through the area.

The cold front is currently situated across southeastern Nebraska
and will be pushed to the southeast ahead of a deepening upper-level
trough now approaching the Central Plains. Convection is expected to
fire along the front as it advances southeastward, though where
exactly this will occur remains uncertain. The aforementioned
building cloud layer across northeastern Kansas and northern
Missouri may inhibit convection from firing along the front early
on. Also is the consideration that the previously mentioned thermal
boundary south of this cloud layer may provide enhanced convergence
along the synoptic front as it pushes through later this afternoon.
For now, generally thinking that ascent will be limited along the
front until reaching areas south of Highway 36. The front looks to
advance through this area in the 4 PM to 6 PM time frame, eventually
reaching the Kansas City Metro by 6 PM to 8 PM. Storms will then
reach peak intensity along and south of the I-70 corridor, though
the severe threat will commence from the onset of convection, given
the potent environment with the lingering highly unstable airmass
and ample bulk shear values near 40 to 50 kts where convection will
form. Large hail and damaging winds will remain the primary threat
during the duration of the frontal passage and subsequent
thunderstorm activity. The tornadic potential will be limited by
low-level flow parallel to the frontal boundary, though areas
south of Highway 36 and north of I-70 may see an isolated tornado
risk considering the backed surface flow orientation ahead of the
frontal boundary.

Thunderstorms should exit the CWA by early Sunday morning, with much
more pleasant conditions expected to form in the wake of the cold
front. Cooler temperatures will settle across the area both Sunday
and Monday, in addition to dry conditions persisting into the mid-
week. By that time, embedded disturbances within northwest flow atop
a returning warm sector will present the next chance of thunderstorm
development, along with steadily increasing temperatures.

&&

.Aviation...(For the 00Z TAFS through 00Z Sunday Evening)
Issued at 643 PM CDT SAT JUN 17 2017

VFR conditions currently prevail across all the terminals along
the Missouri-Kansas state line; but a front settling through the
region, currently in the vicinity of KC to Kirksville, will
develop storms this evening that will effect the KC terminals
south, and might glance the KSTJ terminal in NW MO also. Activity
should push through rather quickly leaving only the only issue
being winds, which will veer to the north behind the front.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...Heat Advisory until 7 PM CDT this evening for KSZ057-060-103>105.

MO...Heat Advisory until 7 PM CDT this evening for MOZ028-029-037-043-
     053-054.

&&

Discussion...Welsh
Aviation...Cutter
Hazardous weather outlook, Jun 17, 4:53 AM CDT, 16 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
453 AM CDT Sat Jun 17 2017

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-181000-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
453 AM CDT Sat Jun 17 2017

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Today and Tonight

 Strong to severe storms are expected to develop this afternoon and
 will increase in coverage and intensity as they move southward this
 evening. Strong straight line winds and hail are the main threats,
 but an isolated tornado cannot be ruled out.

 Very hot and humid conditions will result in dangerous heat indices
 in the 100-110 degree range this afternoon.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

.DAYS TWO THROUGH SEVEN...Sunday through Friday

 Storm chances and heat return Tuesday and linger through the rest
 of the week.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

In the hours before

Local storm report, Jun 17, 8:51 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
851 PM CDT SAT JUN 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0842 PM     TSTM WND GST     2 SE RENO               39.03N 95.09W
06/17/2017  E50 MPH          LEAVENWORTH        KS   EMERGENCY MNGR

            40 TO 50 MPH WINDS AT COUNTY ROAD 1 AND
            CANTRELL RD.

&&

LG
Local storm report, Jun 17, 8:52 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
852 PM CDT SAT JUN 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 PM     TSTM WND GST     2 SE RENO               39.03N 95.09W
06/17/2017  E60 MPH          LEAVENWORTH        KS   EMERGENCY MNGR

            COUNTY ROAD 1 AND CANTRELL RD.

&&

LG
Local storm report, Jun 17, 8:53 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
853 PM CDT SAT JUN 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     TSTM WND GST     LEAVENWORTH             39.31N 94.92W
06/17/2017  E60 MPH          LEAVENWORTH        KS   TRAINED SPOTTER

&&

LG
Local storm report, Jun 17, 8:54 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
854 PM CDT SAT JUN 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 PM     TSTM WND GST     1 ENE LEAVENWORTH       39.31N 94.91W
06/17/2017  M52 MPH          LEAVENWORTH        KS   EMERGENCY MNGR

            MEASURED AT THE EM'S OFFICE.

&&

LG
Local storm report, Jun 17, 8:58 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
858 PM CDT SAT JUN 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0853 PM     TSTM WND GST     1 SSE DE SOTO           38.96N 94.96W
06/17/2017  M68 MPH          JOHNSON            KS   TRAINED SPOTTER

            MEASURED AT K-10 AND KILL CREEK RD. REPORTED
            VIA EM.

&&

LG
Local storm report, Jun 17, 8:59 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
859 PM CDT SAT JUN 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0856 PM     TSTM WND GST     PLATTE CITY             39.37N 94.78W
06/17/2017  E50 MPH          PLATTE             MO   AMATEUR RADIO

            WEST OF HIGHWAY N.

&&

LG

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 8:29 PM CDTSevere Thunderstorm WarningEAXPlatte46 min
Jun 17, 9:08 PM CDTSevere Thunderstorm WarningEAXCass, Jackson52 min
Jun 17, 9:14 PM CDTAreal Flood AdvisoryEAXClay, Clinton, Jackson, Platte3 hr
Jun 17, 9:34 PM CDTAreal Flood AdvisoryEAXCass, Jackson3 hr
Jun 17, 9:38 PM CDTSevere Thunderstorm WarningEAXJackson, Johnson, Lafayette, Ray52 min
Jun 17, 9:47 PM CDTSevere Thunderstorm WarningEAXJackson5 min
Jun 17, 9:49 PM CDTTornado WarningEAXLafayette26 min
Jun 17, 10:07 PM CDTSevere Thunderstorm WarningEAXJohnson, Lafayette, Pettis, Saline53 min
Jun 17, 10:16 PM CDTSevere Thunderstorm WarningEAXBates44 min
Jun 17, 10:38 PM CDTSevere Thunderstorm WarningEAXCooper, Howard, Pettis, Saline51 min
Jun 17, 10:40 PM CDTSevere Thunderstorm WarningEAXChariton, Howard, Randolph, Saline36 min
Jun 18, 9:00 AM CDTRiver Flood WarningEAXCarroll47 hr
Jun 18, 10:03 AM CDTRiver Flood WarningEAXCarroll, Lafayette, Saline63 hr
Jun 18, 2:31 PM CDTRiver Flood WarningEAXCarroll, Chariton, Saline61 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.